# SDR SWIA202266113

- Difficulty date: June 2, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 30,155 hours, 30,649 cycles
- System (JASC): 3800 · Water and Waste System
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 SATELITE HOLES REAMED UP TO .247" BY MISTAKE AT LH WING COLLECTOR TANK WATER DRAIN HOLE.      (C-CHECK RO 7/9/2022)    REPAIRED SATELITE HOLES REAMED BY MISTAKE PER REO 601R-57-21-3595 REV-- DATED 2022-06-05. / COMPLIED WITH TASK CARD 51-900-1003-SKY.
